Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 14, 2010, 10:25 AM CDT for Sauk County, Wisconsin. It took effect at Aug 15, 2010, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 14, 2010, 10:25 AM CDT (15:25 UTC)
- In effect from
- Aug 15, 2010, 7:00 PM CDT
- Expired
- Aug 15, 2010, 9:49 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Sauk County, WI
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baraboo River at Rock Springs (RSPW3).
- Action stage
- 13.5 ft
- Minor stage
- 18.5 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
331 WGUS43 KMKX 141525 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1025 AM CDT SAT AUG 14 2010 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC111-150325- /O.NEW.KMKX.FL.W.0049.100814T2331Z-100817T0821Z/ /RSPW3.1.ER.100814T2331Z.100816T0000Z.100817T0221Z.NO/ 1025 AM CDT SAT AUG 14 2010 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 9:00 AM SATURDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 18.5 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED ROCK SPRINGS 18.5 13.5 17.79 09 AM 08/14 19.0 19.2 17.3 14.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS ROCK SPRINGS 17.79 09 AM 08/14 4.00 19.19 07 PM 08/15 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00 ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 PM 0.00 $$ WIC065-150324- /O.NEW.KMKX.FL.W.0050.100814T2101Z-100816T0152Z/ /BCHW3.1.ER.100814T2101Z.100815T0600Z.100815T1352Z.NO/ 1025 AM CDT SAT AUG 14 2010 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 9:00 AM SATURDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED BLANCHARDVILLE 11.0 9.0 10.35 09 AM 08/14 11.1 9.4 7.6 5.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 10.35 09 AM 08/14 5.13 11.26 01 AM 08/15 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 AM-1 PM 0.00 BLANCHARDVILLE: 1 PM-7 PM 0.00 BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.00 $$ SEARS
4 follow-up statements
750 WGUS83 KMKX 142058 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT SAT AUG 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC111-150858- /O.EXT.KMKX.FL.W.0049.100815T1441Z-100817T0129Z/ /RSPW3.1.ER.100815T1441Z.100816T0600Z.100816T1929Z.NO/ 358 PM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 3:30 PM SATURDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-150858- /O.EXT.KMKX.FL.W.0048.100815T2047Z-100818T0834Z/ /BABW3.1.ER.100815T2047Z.100817T0600Z.100818T0234Z.NO/ 358 PM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * AT 3:00 PM SATURDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD. $$ WIC065-150858- /O.EXT.KMKX.FL.W.0050.100814T2058Z-100816T0152Z/ /BCHW3.1.ER.100814T2013Z.100815T0600Z.100815T1352Z.NO/ 358 PM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 3:00 PM SATURDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED BARABOO 16.0 14.0 15.00 03 PM 08/14 15.5 16.5 17.1 14.8 BLANCHARDVILLE 11.0 9.0 10.99 03 PM 08/14 11.1 9.4 7.6 5.3 ROCK SPRINGS 18.5 13.5 17.79 03 PM 08/14 18.2 19.0 16.4 13.9 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.36 03 AM 08/14 0.91 17.27 01 AM 08/17 BLANCHARDVILLE 10.99 03 PM 08/14 5.75 11.26 01 AM 08/15 ROCK SPRINGS 17.98 12 PM 08/14 3.25 19.38 01 AM 08/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 1 PM-7 PM 0.00 BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 1 PM-7 PM 0.00 BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.00 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 1 PM-7 PM 0.00 ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 PM 0.00
408 WGUS83 KMKX 150118 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT SAT AUG 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY WIC111-151318- /O.EXT.KMKX.FL.W.0049.100815T1609Z-100817T0238Z/ /RSPW3.1.ER.100815T1609Z.100816T0600Z.100816T2038Z.NO/ 818 PM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 8:00 PM SATURDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 19.7 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-151318- /O.EXT.KMKX.FL.W.0048.100816T0000Z-100818T0834Z/ /BABW3.1.ER.100816T0000Z.100817T0600Z.100818T0234Z.NO/ 818 PM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * AT 7:30 PM SATURDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 15.08 07 PM 08/14 ROCK SPRINGS 18.5 13.5 17.46 08 PM 08/14 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.36 03 AM 08/14 0.20 17.20 01 AM 08/17 ROCK SPRINGS 17.98 12 PM 08/14 2.67 19.70 01 AM 08/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00 ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00
360 WGUS83 KMKX 151033 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 533 AM CDT SUN AUG 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY WIC111-152233- /O.EXT.KMKX.FL.W.0049.100816T0000Z-100817T1942Z/ /RSPW3.1.ER.100816T0000Z.100816T1800Z.100817T1342Z.NO/ 533 AM CDT SUN AUG 15 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 5:00 AM SUNDAY THE STAGE WAS 16.8 FEET. * FLOOD STAGE IS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-152232- /O.CON.KMKX.FL.W.0048.100816T0000Z-100818T0834Z/ /BABW3.1.ER.100816T0000Z.100817T0600Z.100818T0234Z.NO/ 533 AM CDT SUN AUG 15 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * AT 4:00 AM SUNDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 17.1 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 15.40 04 AM 08/15 ROCK SPRINGS 18.5 13.5 16.75 05 AM 08/15 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.40 04 AM 08/15 0.06 17.20 01 AM 08/17 ROCK SPRINGS 17.98 12 PM 08/14 -0.40 20.50 01 PM 08/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00 ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00
682 WGUS83 KMKX 151449 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 AM CDT SUN AUG 15 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY WIC111-151519- /O.CAN.KMKX.FL.W.0049.000000T0000Z-100817T1942Z/ /RSPW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 949 AM CDT SUN AUG 15 2010 THE FLOOD WARNING IS CANCELLED FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 8:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 18.5 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.0 FEET. THE RIVER WILL FALL TO 17.0 FEET BY . * IMPACT...AT 16.0 FEET...THERE IS MINOR LOWLAND FLOODING IN THE ROCK SPRINGS AREA. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU ROCK SPRINGS 18.5 13.5 16.45 08 AM 08/15 17.0 16.8 14.4 12.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS ROCK SPRINGS 17.98 12 PM 08/14 -1.21 17.11 01 PM 08/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00 ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 PM 0.00 SEARS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 14, 3:27 AM CDT, 6 hours 58 minutes earlier.
Area forecast discussion, Aug 14, 3:27 AM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CDT SAT AUG 14 2010 .DISCUSSION...FORECAST FOCUS ON ASSESSING ANY PRECIP CHANCES TODAY AND THIS EVENING...THEN INCOMING DRIER AIRMASS FOR SUNDAY INTO MONDAY. TODAY- CONFIDENCE...MEDIUM SURFACE/850 TROUGH AXES STILL TO THE WEST WITH PLENTY OF MOISTURE STILL AVAILABLE. MAIN CONVECTIVE FOCUS TO OUR SOUTH THIS MORNING. A FEW SHRA HAVE POPPED UP HERE AND THERE. THE FAVORABLE FACTORS FOR REDEVELOPMENT INCLUDE THE LOW LEVEL BOUNDARIES...850 TO SURFACE AND INSTABILITY. HOWEVER MODEL SOUNDINGS SHOWING MUCH OF CAPE ABOVE 10K FEET. VERY DRY AIR THROUGH A GOOD DEPTH OF THE SOUNDING. GFS SOUNDINGS NOT IMPRESSIVE AT ALL. IN THE UPPER LEVELS...SHORTWAVE ENERGY WILL FOCUS TO OUR NORTHWEST. BOTTOM LINE...NOT MUCH REASON TO STRAY FROM GOING FORECAST AND THE LOW MAV/MET POPS. TONIGHT- CONFIDENCE...MEDIUM SHORTWAVE ENERGY SWINGS INTO THE AREA LATE ALONG WITH THE 850 TROUGH...SO WILL NEED SMALL POPS TO HANDLE THIS. THESE FEATURES NOT COMING THROUGH AT PEAK HEATING/INSTABILITY TIME SO WILL NOT GO TOO ROBUST ON POPS. SUNDAY- CONFIDENCE...MEDIUM COOLER AND DRIER AIRMASS INVADES THE AREA. BROADLY CYCLONIC FLOW ALOFT WITH ELONGATED/SHEARED VORTICITY. SOUNDINGS LOOK VERY DRY AND STABLE SO WILL LEAVE DRY FORECAST INTACT. MONDAY- CONFIDENCE...MEDIUM BROADLY CYCLONIC WNW UPPER FLOW CONTINUES WITH DRY AIRMASS. GFS SOUNDING SHOWS JUST A BIT OF MOISTURE AROUND 7K FEET...WHILE NAM BONE DRY. TUESDAY- CONFIDENCE...MEDIUM SURFACE/850 MILLIBAR RIDGE WILL HOLD. NOT MUCH TO LATCH ONTO WITHIN THE WNW UPPER FLOW. TUESDAY NIGHT INTO WEDNESDAY- CONFIDENCE...LOW 00Z ECMWF IMPLYING THE HIGH WILL STILL DOMINATE THIS PERIOD WHILE THE GFS SHOWS A FRONTAL BOUNDARY SAGGING INTO THE AREA FROM THE NORTHWEST. FOR NOW WILL LEAVE OUR GOING SLIGHT CHANCE POPS. && .AVIATION...AREAS OF MVFR AND PATCHY IFR CIGS/VSBYS IN FOG. HOWEVER AC/CI SHIELD FROM MCS MOVING ACROSS IL SHOULD KEEP IFR FROM BECOMING WIDESPREAD. SHOWERS MAY BRUSH FAR SOUTHERN WISCONSIN FROM THE MCS. ELSEWHERE JUST ISOLATED SHOWERS. CLOUD SHIELD SHOULD PUSH OFF TO THE EAST THIS MORNING. WATER VAPOR IMAGE SHOWING EXTENSIVE MID LEVEL DRYING. NAM SOUNDINGS INDICATE SURFACE BASED CAPES OF 3000 J/KG THIS AFTERNOON BUT NO LIFT/TRIGGER DUE TO WEAK FLOW. GFS AND RUC SOUNDINGS SHOW A MORE EXTENSIVE CAP AND CAPE OF AROUND 1000 TO 1700 J/KG. A BIT MORE LOW LEVEL MOISTURE BUT STILL EXTENSIVE MID LEVEL DRYING. WILL LEAVE ANY THUNDERSTORMS OUT OF FORECAST THIS AFTERNOON DUE TO LACK OF FORCING. TONIGHT MID LEVEL TROF OVER THE NORTHERN PLAINS DOES PUSH INTO WISCONSIN. AS SUCH THE CHANCE OF THUNDERSTORMS WILL INCREASE...BUT STILL REMAIN IN THE CHANCE CATEGORY. PATCHY IFR/LIFR CIGS/FOG EXPECTED OVERNIGHT. && .MARINE...WEAK SOUTH TO SOUTHEAST SURFACE FLOW BUT EXTENSIVE MID/HIGH CLOUDS SHOULD KEEP FOG AREAS RATHER PATCHY EARLY THIS MORNING. FOG MAY BE MORE WIDESPREAD LATE TONIGHT/EARLY SUNDAY MORNING...BUT WINDS BECOMING MORE NORTHWEST SO ANY FOG WOULD QUICKLY MIX OUT ALONG SHORE AREAS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR AVIATION/MARINE...HENTZ
Hazardous weather outlook, Aug 14, 3:44 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT SAT AUG 14 2010 WIZ046-047-051-052-056>060-062>072-150845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 344 AM CDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A VERY WARM AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH HEAT INDEX VALUES IN THE 90S. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES AND MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-150845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES AND MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:25 AM CDT | River Flood Warning | MKX | Lafayette | 19 hr |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.